# SDR AU970575

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8971605
- Condition: Cracked
- Location: Prop Governor
- Component: Woodward, 8971605
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE PROPELLER GOVERNOR HOUSING CRACKED AT RH SIDE UPPER LUG
